MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVELATION HIP; STEM, HIP, FEMORAL, REVELATION SIZE15 L

ENCORE MEDICAL L.P. REVELATION HIP; STEM, HIP, FEMORAL, REVELATION SIZE15 L
Model Number 427-01-150
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a hip dislocation.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a dislocation.The previous surgery and the revision detailed in this investigation occurred 2 years and 8 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to the dislocation.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: patient activities, inadequate soft tissue support, excessive range of motion, patient bone deterioration or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVELATION HIP
Common Device Name
STEM, HIP, FEMORAL, REVELATION SIZE15 L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7327774
Report Number1644408-2018-00183
Device Sequence Number151932
Product Code KWA
UDI-Device Identifier00888912079938
UDI-Public(01)00888912079938
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number427-01-150
Device Catalogue Number427-01-150
Device Lot Number212C1012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-000, LOT 496C1051; 436-28-008, LOT 500C1004; 497-28-000, LOT 629C1195
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR